For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 5, 2018, Pages 1524-1534                                                                DOI:10.11948/2018.1524
Existence of periodic solutions for Hamiltonian systems with super-linear and sign-changing nonlinearities
Liqian Jia,Guanwei Chen
Keywords:Second order Hamiltonian system, sign-changing, super quadratic, periodic solutions.
Abstract:
      In this paper, we consider the existence of periodic solutions for the super quadratic second order Hamiltonian system, and primitive functions of nonlinearities are allowed to be sign-changing. By using some weaker conditions, our result extends and improves some existed results in the literature.
PDF      Download reader